Journal of Applied Mathematics and Stochastic Analysis
In this paper we extend the method of quasilinearization to stochastic initial value problems. Further we prove that the iterates converge uniformly almost surely to the unique solution and the convergence is quadratic.
N. Shahzad and Farzana A. McRae, “Extension of the method of quasilinearization for stochastic initial value problems,” Journal of Applied Mathematics and Stochastic Analysis, vol. 8, no. 1, pp. 69-75, 1995. doi:10.1155/S1048953395000062